Bulg. J. Phys. vol.46 no.1 (2019), pp. 001-015



On the Perfect Fluid Lorentzian Para-Sasakian Spacetimes

S.K. Yadav1, S.K. Chaubey2, S.K. Hui3
1Department of Mathematics, Poornima College of Engineering, Jaipur-302022, Rajasthan, India
2Section of Mathematics, Department of Information Technology, Shinas College of Technology, Shinas, P.O. Box 77, Postal Code 324, Sultanate of Oman
3Department of Mathematics, The University of Burdwan, Burdwan-713104, West Bengal, India
Abstract. The object of the present paper is to study the properties of Ricci and Yamabe solitons on the perfect fluid LP-Sasakian spacetimes. Certain results related to the application of such spacetimes in the general relativity and cosmology are obtained.

Full-text: PDF

go back